# SDR CA970909016

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bracket
- Part number: S5357840000151
- Condition: Cracked
- Location: Mlg Actuator
- Part time: 20,333 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RIGHT MAIN LANDING GEAR ACTUATOR FUSELAGE MOUNTED BRACKET WAS FOUND CRACKED AT THE LOWER FORWARD BOLT HOLE. BRACKET
